# SDR AUS20030127

- Difficulty date: January 9, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: J0892
- Condition: Corroded
- Location: Mlg
- Part time: 31,021 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR WEIGHT ON WHEELS (WOW) SWITCH JUNCTION BOX CONNECTORS J0892A AND J0892B CORRODED AND CONTAMINATED.
